# SDR 05FDEA00633

- Difficulty date: March 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 38,635 hours, 24,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR BARRIER MOD FOUND REPAIR ON FLOORBEAM BL 0 NEEDS REWORK TO ACCOMPLISH INSTALLATION OF EXTENDED SEAT TRACK. REPAIRED PER SRM 53-10-8
